Heparin Sodium Ointment

Heparin sodium ointment is used in the treatment of heart attack, blood clots in deeper veins, and blood clots in the lungs. This is because heparin is an anticoagulant and hence prevents any unnecessary blood clots. Also, it dissolves hematomas and improves blood supply to the skin. This ointment is also used in treating sports-related sprains and strains.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I feel uncomfortable during sex due to a lump present on my penis. Kindly help.

Query: Hi doctor, I have a small lump inside the foreskin near the penis head. It has been there for more than a year. It is painless. It does not hurt during sexual intercourse but feels uncomfortable during oral sex. Please help.  Read Full »


Dr. Shahil Khant

Answer: Hi, Welcome to icliniq.com. I have seen the photos sent by you (attachment removed to protect patient identity). It is dilated vein of the penis. The swelling is because there may be thrombosis (blood clot) inside the vein. Do not worry as it is not harmful at all. It should resolve. I suggest you...  Read Full »

I have a bruise on my arm after plasma transfusion. Why?

Query: Hi doctor, I have a really bad bruise on my arm after giving plasma. I think it might be a blood clot. I am an 18 year old male.  Read Full »


Dr. Nagaraj

Answer: Hi, Welcome to icliniq.com. By looking at the picture and history provided (attachment removed to protect patient identity), I think it is a small dispersed hematoma because of leakage of blood from the blood vessels. As it has happened at the site of venepuncture, it is mainly because of inadequate...  Read Full »

Why am I getting bruises on my legs often?

Query: Hi doctor, I keep getting bruises on both of my legs and they are in different colors. I have not banged recently and I do not know the reason. What can it be? I am regularly using an inhaler for asthma.  Read Full »


Dr. Rakesh Kumar Bahunuthula

Answer: Hi, Welcome to icliniq.com. Easy bruisability is not an uncommon complaint and has multiple causes for it. As a baseline, you would need to undergo a panel of investigations to know regarding the status of your bleeding and clotting profile. Reasons can vary from simple normal skin tendency to vitam...  Read Full »

What is the reason for a small, painless lump in the IV injection area?

Query: Hi doctor, I had a fistulectomy surgery. I was given IV for two days. It was attached to my right wrist and it was removed after two days. On that spot, where the injection was inserted, a very small, painless lump sort of a thing formed. It is already 39 days after surgery, but that small, p...  Read Full »


Dr. Shahil Khant

Answer: Hi, Welcome to icliniq.com. Please relax and do not worry. It is thrombophlebitis of superficial veins where your IV was attached. I suggest you apply Thrombophob ointment (Heparin sodium) three times a day on the swelling for seven days. Consult your doctor, discuss with him or her and take the med...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.